Journal article icon

Journal article

ON AUSLANDER-REITEN COMPONENTS OF BLOCKS AND SELF-INJECTIVE BISERIAL ALGEBRAS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.2307/2154159

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
Volume:
330
Issue:
1
Pages:
165-189
Publication date:
1992-03-01
DOI:
EISSN:
1088-6850
ISSN:
0002-9947
Source identifiers:
17646
Pubs id:
pubs:17646
UUID:
uuid:3a9988ca-c9f2-43f8-be88-ecc454043536
Local pid:
pubs:17646
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP